Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. I am two days in bed with high fever and pain in all the muscles and joints. I would like to take tamiflu injections like many people recommend, but I am still not sure in effectiveness and safeness. Are there any side effects of tamiflu injections? Can you tell me something more?

Loading...

There is no proof for this treatment. Yes, it has some side effects. Some people died from Tamiflu shot.

Drink a lot of fluids like grape juice with no high corn fruit syrup on the ingredient. Water is also fine. A lot of rest on your bed. That's it.


It could be a Lyme disease from a tick bite. If you have a red spot on your skin, you have to see your doctor soon as possible. Perhaps, you ask your doctor for a blood test to find out whether you have Lyme or not. If you see a tick on your red-spot skin, remove the nasty tick with a sweezer.
Reply

Loading...